Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An invariant subspace theorem


Author: Mary R. Embry
Journal: Proc. Amer. Math. Soc. 32 (1972), 331-332
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1972-0288610-9
MathSciNet review: 0288610
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A continuous linear operator on a complex Banach space of dimension greater than 1 which is strictly cyclic with respect to its commutant is shown to have a nontrivial closed invariant subspace.


References [Enhancements On Off] (What's this?)

  • [1] Alan Lambert, Strictly cyclic operator algebras, Ph.D. Thesis, University of Michigan, Ann Arbor, Mich., 1970. MR 0310664 (46:9762)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288610-9
Keywords: Banach space, commutant, strictly cyclic, invariant subspace
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society